# SDR YENA2022021600065

- Difficulty date: December 21, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,451 hours, 26,175 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Frm 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, "FROM TOMX NR 00300, INITIAL INSPECTION: ""CPCP FINDING"" CORROSION IN FASTENER PERIPHERY LOCATED OVER MACHINED BEAM BETWEEN STRG 27R/28R AND FR 77 IN AFT CARGO DOOR CUTOUT STRUCTURE" ; "FROM TOMX NR 00300, INITIAL INSPECTION: ""CPCP FINDING"" CORROSION IN FASTENER PERIPHERY LOCATED OVER MACHINED BEAM BETWEEN STRG 27R/28R AND FR 77 IN AFT CARGO DOOR CUTOUT STRUCTURE" (CONSIDERED A MAJOR REPAIR)


.
